| Model Number |
481012 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the descriptions of the event by user facility, the device functions normally.The initial observation of no flow could be due to poor connection with connector used on patient side.Device history record for the reported lot number was reviewed and confirmed that the lot was manufactured according to the approved manufacturing procedures.Retained samples were also tested and flow normally.
Event or Problem Description
Smartezpump (se0200-100,lot# s8e46) containing ertapenem 1 gram in 0.9% sodium chloride 100ml would not infuse after 20 minutes.Picc line flushing without problem.Ed is dripping when disconnected and unclamped.